# SDR SWIA202157380

- Difficulty date: March 7, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO DOOR, AFT TRACK GOUGED    (C-CHECK RO 4/3/2021)    REMOVED GOUGED AFT CARGO DOOR TRACK AND INSTALLED NEW AFT CARGO DOOR TRACK. REF CRJ 700 AMM 52-31-00-400-801-A01. SEE CONTINUATION CARD FOR DETAILS.
